RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Commun. Nonlinear Sci. Numer. Simul., 2019, Volume 66, Pages 129–146 (Mi cnsns1)  

Analytical description of the structure of special discontinuities described by a generalized KdV–Burgers equation

A.P. Chugainovaa, V.A. Shargatovb

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia
b National Research Nuclear University MEPhI, Kashirskoye shosse 31, Moscow 115409, Russia

DOI: https://doi.org/doi.org/10.1016/j.cnsns.2018.06.008


Bibliographic databases:

Received: 02.03.2018
Accepted:05.06.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cnsns1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019